Cetirizine Dihydrochloride 10mg Film-Coated Tablets

£5.99

For oral use. Read the package leaflet before use.

Uses: 

Relief of symptoms of hayfever and allergic rhinitis (e.g. dust and pet allergies), such as runny and blocked nose, itchy and watery eyes. Also relieves urticaria (swollen, red itchy skin).

Dosage:

Dose: Children aged from 6 to 12 years: 5 mg twice daily (a half tablet twice daily).

Adults and adolescents over 12 years of age: 10mg once daily (1 tablet).

NOT SUITABLE for children under 6 years of age. If symptoms persist consult your doctor.

DO NOT TAKE if you are pregnant or breastfeeding. This medicine does not usually cause drowsiness when taken at the recommended dose, however, if affected do not drive or use machines.

Ingredients:

Each tablets contains 10mg of Cetirizine Dihydrochloride. Contains Lactose. See package leaflet for further information.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Please contact Crescent Pharma should you require any more information.

Description

Description

Cetirizine Dihydrochloride 10mg film-coated tablets

For oral use. Read the package leaflet before use.

Uses: 

Relief of symptoms of hayfever and allergic rhinitis (e.g. dust and pet allergies), such as runny and blocked nose, itchy and watery eyes. Also relieves urticaria (swollen, red itchy skin).

Dosage:

Dose: Children aged from 6 to 12 years: 5 mg twice daily (a half tablet twice daily).

Adults and adolescents over 12 years of age: 10mg once daily (1 tablet).

NOT SUITABLE for children under 6 years of age. If symptoms persist consult your doctor.

DO NOT TAKE if you are pregnant or breastfeeding. This medicine does not usually cause drowsiness when taken at the recommended dose, however, if affected do not drive or use machines.

Ingredients:

Each tablets contains 10mg of Cetirizine Dihydrochloride. Contains Lactose. See package leaflet for further information.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Please contact Crescent Pharma should you require any more information.